First of all, keep in mind that I am unable to diagnose you because I am unable to examine you, this forum is for educational purposes.
I can tell you are very frustrated with the medical system. It is unfortunate that you do not have a diagnosis despite your extensive testing. You are not alone, sometimes it takes time.
Your symptoms of burning pain with electrical type pain are consistent with a possible small fiber neuropathy. This would not show up on the testing that you have had thus far, because it involves the small mostly unmyelinated fibers. To diagnose this possible condition I would recommend a QSART (quantitative sudomotor axon reflex test), an autonomic testing battery with tilt and a skin biopsy (3 small biopsies that are taken from 3 spots ascending up yhour leg to measure for axon loss in the skin). Small fiber neuropathies are most commonly caused by diabetes, but can also occur with paraneoplastic syndromes, some cancers like multiple myeloma, and as a side effect from some drugs. I would also recommend that you get a paraneoplastic panel, monoclonal protein workup (serum/urine) and a CT scan of the chest/abdomen/pelvis with contrast (to evaluate for occult malignancy). Medications that treat neuropathic pain will likely be helpful, but you may need to try several before you find the one that works best for you. They include elavil, desipiramine, pamelor, neurontin, lyrica, cymbalta, tegretol, etc.
Muscle spasms all over the body, without weakness, atrophy or spasticity and a normal EMG is most consistent a benign fasiculation syndrome. This can occur after a viral syndrome, after exercise or in normal people.
Given the extent of your symptoms and the effect that it has had on your life, I would also recommend that you see a psychiatrist to help you adjust to your syndrome, until answers are more forthcoming.
I hope this has been helpful.
jus wanted to add. I am on lyrica and zanaflex. this year is the first time i have ever taken any meds. i just tolerated other tiems.
rhumatologist thought fibromayalgia but the neuromucular doc says it is not. he said it has sometihing to do with the firing signals in nerves he just dosent know whats cauing it yet.
muscle feel poopcorn poping.
excruciating of limb pain
strange crreepy crawly all over body
all this is in every part of body
worse is when all of this in every part together.
up and down day by day.
what could this be?
lyme or what
what should be my next step.
neuros dictation says possible deymilnating and neuromuscular specialist dosent say anything
21 yr old sis just diagnosed of ms
one more thing to add. my nuromuscular doc said my muscle biposy normal but i got the copy of it and here is what it says.
a thoorough histologic evaluation does not identify any myopathic abnormality that would explain the patients history of refractory myalgias and cramps.
neurogenic changes are very mild and could be incidental. the number of activity denervated fibers is very small and would not be expected to manifest clinicaly,(weakness),either subjectively or objectively. while non-specific mayalgias are a clinical finding in a proportion of patients with active denervation on biopsy, it is more commonly seenin the setting of advanced disease and often with accompanying sensory sysmptoms.
also he said all blood normal but i says creatine kinase, total serum 21.
Hi there, you mentioned that you suffer from upper respiratory infections, so I have to ask if you have ever been given any fluoroquinolone antibiotics (such as Cipro, Levaquin, Tequin, Avelox or Floxin) to treat them?
These drugs can cause every single symptom that you listed; new side effects from fluoroquinolones can appear for months after a person has stopped taking them, and persist for years or even be permanent.
If you have taken any of these drugs, at any time, I strongly suggest that you look into this as being the cause of your complaints. I suffer from much of what you mentioned as a result of Levaquin, which I was given nearly two years ago for bronchitis.
Please take care.
i was given levaquin for bladder infection after my second pregnancy. i think it was in 2001. i did get something called a target rash and i stoppe the med after 3 or 4 dose. so i mean i got the flu shot i 2003 and some stabbing pain started before the flu shot bubt majority of the sysmptoms went hay wire agetr flu shot.
i have always woundered about meds. i also recieved one kenalog allergy shot and it was few months after that i got stabbing pain all over body. who knows
docs dont say aything about this.
lets say it is cause of meds, so what do we do.
I find it so amazing that so many of us seem to have the exact symptoms and yet doctors don't seem to have any idea what it is -- it seems to happen all of a sudden. I too am going through the same thing. I finally went to a neurologist who put me on Topamax. It has not helped me at all. He said next step is MRI and the nerve test. I don't understand what is going on that causes all this unexplained muscle twitching and spasms. I do the same thing all over. The only peace I get is at night when I sleep -- I take an Ambien. When I wake up and move it starts all over again. I keep wondering if anyone has ever found out what has caused this, or found any relief.